Headaches

Brought to you by Combogesic – a fast, effective, double-action pain killer that provides 30% more pain relief than taking the maximum dose of either Paracetamol or Ibuprofen on their own1

Lots of people commonly suffer from headaches. Most often these are tension headaches – a constant ache that affects both sides of the head, as if it were being squeezed by a tight band.

Most headaches last between 30 minutes and a few hours, although they can last for several days.

Combogesic provides fast-acting and powerful relief for when headaches are a real pain.

You should speak to your GP if:

  • Your headache isn't relieved by over the counter medicine
  • Your headaches are very painful
  • Your headaches are frequent and disruptive, for instance, if they cause you to miss work
Man with a headache

Can you take ibuprofen and paracetamol together?

GP Dr Dawn Harper shares her powerful pain relief tips.
Watch video
Dr Dawn Harper

Combogesic should not be taken with other products containing paracetamol, ibuprofen, acetylsalicylic acid, salicylates or with any other anti-inflammatory medicines unless under a doctor’s instruction.